# SDR FDEA201109244110

- Difficulty date: September 24, 2011
- Submitted: October 11, 2011
- Operation: Air carrier
- Aircraft: N234FE
- Make and model: Boeing 727247
- Aircraft serial: 21328
- Aircraft time: 74,478 hours, 47,204 cycles
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Bulkhead
- Condition: Corroded
- Location: Bs 950
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT PIT, BS 950 BULKHEAD SHELF IS CORRODED ON UPPER SURFACE FROM LBL 30 TO RBL 12.
